New Inequalities from Old Planes.

Glenn Schober; William E. Kirwan

Mathematische Zeitschrift (1982)

  • Volume: 180, page 19-40
  • ISSN: 0025-5874; 1432-1823

How to cite


Schober, Glenn, and Kirwan, William E.. "New Inequalities from Old Planes.." Mathematische Zeitschrift 180 (1982): 19-40. <>.

author = {Schober, Glenn, Kirwan, William E.},
journal = {Mathematische Zeitschrift},
keywords = {inequalities; subordinate},
pages = {19-40},
title = {New Inequalities from Old Planes.},
url = {},
volume = {180},
year = {1982},

AU - Schober, Glenn
AU - Kirwan, William E.
TI - New Inequalities from Old Planes.
JO - Mathematische Zeitschrift
PY - 1982
VL - 180
SP - 19
EP - 40
KW - inequalities; subordinate
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.